# SDR AALA202507225665

- Difficulty date: July 17, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N970AN
- Make and model: Boeing 737823
- Aircraft serial: 30096
- Aircraft time: 67,173 hours, 28,577 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT RIGHT HAND DOOR EMERGENCY EXIT SIGN DOES NOT ILLUMINATE RECONNECTED EMERGENCY LIGHT CONNECTOR. OPS CHECK GOOD. AMM 33-51-00.
